Jump to content





Huge Amount Of Worries

Posted by elocnella, 23 January 2013 · 379 views

accutane side effects hair loss
Ok, so I'm on my 2nd day of tane. I am extremely worried with the hair loss side effect it beholds, I have read very very few success stories of no hair loss at all or recovery from it. Is it a guranteed side effect? How many of you have got it? I really don't want to lose my hair at 15 years old.




You'll probably be fine. Most people don't get major hair loss. Some get minor. There's other side effects I would be more concerned about. Just make sure you do a good job taking care of your hair. I recommend Aussie 3 minute miracle. You can get it for $3 at target or cvs. It's awesome!

My hair is very thin now i am on 5th month of accutane.

Well, I naturally have THICK hair and it grows so much. I've had no hair loss and am almost clear minus the 1 pimple on my right (i wouldnt even call it a pimple cause its practically gone). Its been about 3 or 4 months I think on Accutane. Plus, i'm not a natural blonde and because my roots grow so fast I have to constantly bleach, tone and dye it. Still, my hair is as thick and full of life. Ok, minus full of life, but still thick =) I wouldn't worry about it much the only thing that bugs me is the back aches. I got back aches since I took my first pill. If you start to experience a lot of hair loss that is bothersome to you, just quit taking it before it gets bad. I was scared going into accutane but too anxious to care, just pay close attention to your body when you're on it. Monitor yourself because you are essentially your own doctor.

I started losing my hair 1 months after I finished accutane course. I did not lose all my hair but I lost a lot. hope it does not happen to you!:)

Recent Entries

Recent Comments

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Categories

My Friends' Blogs

Latest Visitors